Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On a compactness property of topological groups


Author: S. P. Wang
Journal: Trans. Amer. Math. Soc. 187 (1974), 83-88
MSC: Primary 22D45; Secondary 54H15
MathSciNet review: 0330351
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A density theorem of semisimple analytic groups acting on locally compact groups is presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22D45, 54H15

Retrieve articles in all journals with MSC: 22D45, 54H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0330351-X
Keywords: G-bounded elements, locally compact groups, analytic group, linear Lie groups, almost periodic groups, cross homomorphisms
Article copyright: © Copyright 1974 American Mathematical Society